Vol 27, No 2 (2019)

Table of Contents

Articles

Magnifying elements in a semigroup of transformations preserving equivalence relation PDF
Thananya Kaewnoi, Montakarn Petapirak, Ronnason Chinram 269-277
On new inequalities of Simpson's type for generalized convex functions PDF
Mehmet Zeki Sarıkaya, Huseyin Budak, Samet Erden 279-295
A new mapping for finding a common solution of split generalized equilibrium problem, variational inequality problem and fixed point problem PDF
Mohammad Farid, Kaleem Raza Kazmi 297-327
$L-$fuzzy semi-prime ideals in universal algebras PDF
Berhanu Assaye Alaba, Gezahagne Mulat Addis 329-342
A fixed point approach to the stability of a quadratic-cubic functional equation PDF
Yang-Hi Lee 343-355
$k-$fractional integral inequalities for $(h-m)-$convex functions via Caputo $k-$fractional derivatives PDF
Lakshmi Narayan Mishra, Qurat Ul Ain, Ghulam Farid, Atiq Ur Rehman 357-374
Matrix operators on function-valued function spaces PDF
Sing-Cheong Ong, Jitti Rakbud, Titarii Wootijirattikal 375-415
Simplifying coefficients in a family of ordinary differential equations related to the generating function of the Mittag--Leffler polynomials PDF
Feng Qi 417-423
A note on multipliers in almost distributive lattices PDF
Kyung Ho Kim 425-435
Characterizing functions fixed by a weighted Berezin transform in the bidisc PDF
Jaesung Lee 437-444
A Banach algebra of series of functions over paths PDF
Dong Hyun Cho, Mo A Kwon 445-463
Irreducibility of Hurwitz polynomials over the ring of integers PDF
Dong Yeol Oh, Ye Lim Seo 465-474
$L$-fuzzy bi-closure systems and $L$-fuzzy bi-closure operators PDF
Jung Mi Ko, Yong Chan Kim 475-485
Certain results involving fractional operators and special functions PDF
Arman Aghili 487-503
On estimation of uniform convergence of analytic functions by $(p,q)$-Bernstein operators PDF
M. Mursaleen, Faisal Khan, Mohd Saif, Abdul Hakim Khan 505-514
Solvability of Sylvester operator equation with bounded subnormal operators in Hilbert spaces PDF
Hariz Bekkar Lourabi, Mansour Abdelouahab 515-523
The chromatic polynomial for cycle graphs PDF
Jonghyeon Lee, Heesung Shin 525-534
Crossed semimodules and cat$^{\bf 1}$-monoids PDF
Sedat Temel 535-545
Monodromy groupoid of a local topological group-groupoid PDF
Hürmet Fulya Akız 547-562


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr